# SDR FDEA201310032399

- Difficulty date: October 3, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Frame
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR SHROUD CUT-OUT FWD SUPPORT FRAME CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-80-15, FIG. 101, DETAIL 2. REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 148N3105.    CAT "A" MAJOR REPAIR.
